# SDR HEEA0014807

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Sticking
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER'S NR  1 NEEDLE STUCK, UNIT FUNCTION CHECKED BAD, NEEDLES ARE ERRATIC AND HAVE AT LEAST 2 DEGREES SPLIT BETWEEN THEM.  TIME SINCE REPAIR 118:25 HOURS.
